How many more mths like this. I can't handle this. I hope we all get better. Cus this brain chemical balancing is out of the world.I have my good days n bad days. When will I be normal again
Yes I did my period back. N today was the first day . I did cry.I have hope . Tht maybe this shot won't stay any time longer then it supposed to .
You might be fully recovered of you got your periods back... Also you can cry.... I can't cry and it's been 3 months for me.... I think your close to healing.... Does your mind feel active is it used to be or do you still feel the medication in your system..... Also, I think you can go to a doctors and see through blood test if it's still in your system.
Yes I still have my struggle days. But they start and at mid day it goes better. But let me tell you. I can feel the different when I'm having un normal mood. I still can't take middle day naps or after I wake up i can't go back to sleep. Thts the only thing I need to be normal. Beside the feeling un normal at times. Just be patience.
I still alittle active not a whole lot. But it's been 3 mth.Remember I got the shot the same time u did. I been getting the b12 victims shot. I think thts helping.
@kitty4 call 1800Janssen and report your problems.... Also, let's get compensation... Theirs got to be a way they can take this Satan shot out.... My God it's frustrating that I can't run nor get a natural erection.
Call 888 493 1629 to call about compensation.... Lawyers will help you get the money you deserve.
Ok. Yes this shot ....mess up my way I see thgs. An other stuff.
Yes I see the world differently... My mind is not as active as it used to be.... I hope to god I 100% heal.... Btw. It's a good thing you got your periods back.... For some women it takes about 10 months.
I wish I never took this shot. I swear I don't care much for any thing in life any more. Hopefully day by day this drug wear off. Cus my way of living is just strange.I don't see me having goals.
In case outsiders are reading this thread I just want to say that Invega has been a freakin godsend for me, and Im not even religious.
Did u get the shot or pills.
Did u get the shot or pills minnii
Injection. Marvellous drug for me
I hv bi-polar. It's didn't work for me.
Well yeah I know. Sucks. But it will be out of your system in six months
I barley on 3 1/2mths. I can't wait.I can't really do much . Me n joey are in the same boat. Trying to get out of this .
How does such a poisen help you? Are you able to exercise? I can't exercise on this posin. It contains risperdal.... Some people say they never recovered from it... How do you know it will be out of the system in 6 months?
Yes, it helps me. It's not poison to me.
Yes. Although I don't do it often, because of my negative symptoms from the illness, not from the med.
That's because they blame the med for symptoms of the illness.
Numerous studies and pdocs reassurance.